MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED STRAIGHT; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED STRAIGHT; MOTOR, DRILL, ELECTRIC
Model Number MR8-AS10-R
Medical Device Problem Codes Overheating of Device (1437); Vibration (1674); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report confirmed.The device was tested and the temperature was exceeding 135°f.The likely cause was identified as chattered and corroded bearings.It was also noted that stem wont go through due to presence of foreign debris in the tube internal.The user manual contains the following warnings ¿do not use a legend attachment if any part of the attachment appears to be bent, loose, missing or damaged.Do not use excessive pressure, such as bending or prying, on attachments or dissecting tools.This may cause tool to bend or break and cause injury to patient, operator and/or operating room staff." in addition, ¿insert dissecting tool into motor collet with a slight rotational motion.A tactile and audible click is observed indicating that the dissecting tool is fully seated.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of bearings chatter.It was reported that there was no patient or staff impact.Repair request escalated to a product event based on evaluation determined that device was overheating.

Brand Name
ATT MR8 ANGLED STRAIGHT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
glen belmer
7000 central avenue ne
ft. worth, TX 76137-3291
6122713209
MDR Report Key14080871
Report Number1625507-2022-00063
Device Sequence Number2148646
Product Code HBC
UDI-Device Identifier00763000063610
UDI-Public00763000063610
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AS10-R
Device Catalogue NumberMR8-AS10-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown